MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS

HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Catalog Number 302551
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic thoroughly reviewed the panther instrument logs and customer worklists and noted no indication of an underlying hardware issue.Hologic determined the most likely cause of the discrepant result was a low target sample.Hologic performed a risk assessment and noted no product impact.Hologic has not been informed of any adverse patient outcomes related to this issue.
 
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic a discrepant result on panther instrument (serial number: (b)(6) using the aptima hpv (human papillomavirus) assay (master lot: 909954).The customer reported that per lab iqa procedures, they select random samples to retest.On (b)(6) 2025, sample (b)(6) initially resulted hpv negative under worklist(b)(4).On the same day, the same sample was retested as sample id (b)(6) under worklist (b)(4) and resulted hpv positive.On (b)(6) 2025, the customer decided to retest the sample (b)(6) from the original thinprep vial and sample resulted positive under worklist (b)(4).The customer reported the first valid result (negative result from (b)(6) 2025).Hologic has not been informed of any patient treatment or any adverse patient outcomes related to this event.

Brand Name
APTIMA HPV SCREENING ASSAY
Common Device Name
KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
jiayi zheng
10210 genetic center drive
san diego, CA 92121
MDR Report Key22840306
Report Number2024800-2025-00055
Device Sequence Number9635019
Product Code OYB
UDI-Device Identifier15420045500051
UDI-Public15420045500051
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P100042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number302551
Device Lot Number909954
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown